# SDR QXEA200400411

- Difficulty date: June 6, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 5,421 hours, 4,067 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Service Door
- Part time: 5,421 hours, 4,067 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2455 - CREW REPORTED THAT THE SERVICE DOOR WILL NOT OPEN.  MAINTENANCE INSPECTED THE DOOR AND REPOSITIONED THE ROD ASSEMBLY FOR VERTICAL MOVEMENT.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
